Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BuSa

Popped pimples on accutane when washing etc.

Hi all,

So basically during my accutane course I have got a lot of scars (Hyperpigmentation* some shallow indented from IB and later on from trying to use stuff like tea tree oil, and resulting in scabs, then scars)

Some of them I have noticed starting to fade (some moreso than others).

I have started to use jojoba oil as a moisturiser, but will they fade while i’m still on my course?

I want to finish in two months from now (i’m on a low dose, that would equal 6-7 months), and possibly start some topicals (retin A, paired with a sulfur face wash? idk), then maybe even laser procedure for the red marks 6 months after i’m done. 

Anyone have any input? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×